# SDR UPS99230294

- Difficulty date: July 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- System (JASC): 5711 · Wing Spar
- Part: Spar Chord
- Condition: Corroded
- Location: Ws 510
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C C57-562-02-1B, EXFOLIATION CORROSION ON LW FWD UPPER SPAR CHORD AT WS 510.0 (MARKED), NR 3 SLAT AT TAI TELESCOPING DUCT.  CORROSION OUT OF LIMITS PER SRM 57-10-1.  REMOVED DAMAGE CHORD FROM FSS 346 TO FSS 642.  REPLACEMENT CHORD WILL BE INSTALLED ON NRC 934257.
